If you need an accessible version of this item please contact JSTOR User Support

79.36 Pancake Functions and Approximations to π

Nigel Backhouse
The Mathematical Gazette
Vol. 79, No. 485 (Jul., 1995), pp. 371-374
Published by: Mathematical Association
DOI: 10.2307/3618318
Stable URL: http://www.jstor.org/stable/3618318
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
79.36 Pancake Functions and Approximations to π
Preview not available

Page Thumbnails

  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374